# SDR 9501023211

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunction
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MKE AFTER LANDING GEAR RETRACTION, THE LEFT MAIN LANDING GEAR DOOR DID NOT INDICATE FULLY CLOSED.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT CONTINUED AND LANDED IN MSP WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
